# SDR AALA201804129002

- Difficulty date: April 8, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 12,271 hours, 5,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT FORWARD PASSENGER/CREW DOOR EMERGENCY CYLINDER ACCUMULATOR LOW PER PS CHECK (1000 PSI AT 76 DEGREES FAHRENHEIT). RECHARGED EMERGENCY CYLINDER BOTTLE TO CORRECT PRESSURE AT RIGHT FORWARD PASSENGER DOOR AS PER AMM 52-10-00. NO LEAKS NOTED.
